On the problem of B₀-reduction for Navier-Stokes-Maxwell equations
In this paper a range of applicability of B₀-reduction for a rather wide class of MHD-flows in bounded plane domains is investigated. Besides effective formulas of estimates of absolute error are removed.
Saved in:
Date: | 1999 |
---|---|
Main Author: | |
Format: | Article |
Language: | English |
Published: |
Інститут прикладної математики і механіки НАН України
1999
|
Series: | Нелинейные граничные задачи |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/169287 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | On the problem of B₀-reduction for Navier-Stokes-Maxwell equations / N.A. Britov // Нелинейные граничные задачи: сб. науч. тр. — 1999. — Т. 9. — С. 156-161. — Бібліогр.: 2 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineSummary: | In this paper a range of applicability of B₀-reduction for a rather wide class of MHD-flows in bounded plane domains is investigated. Besides effective formulas of estimates of absolute error are removed. |
---|